# SDR TAMF20100050S

- Difficulty date: August 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 82,903 hours, 30,957 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC C4, FOUND 2 DENTS ON EXTERNAL SKIN FWD LARGE CARGO DOOR STA 533.60-542.4 BETWEEN INTERCOSTAL PLANE 3-4, REPAIR WAS ACCOMPLISHED IAW EWO 767-52-23R1 AND SR 1-1659397983.
